MAUDE Adverse Event Report: SMITH & NEPHEW, INC. ACC 2.0MM COCR CABLE W/CLAMP; CERCLAGE, FIXATION

SMITH & NEPHEW, INC. ACC 2.0MM COCR CABLE W/CLAMP; CERCLAGE, FIXATION
Catalog Number 71340007
Medical Device Problem Code Activation, Positioning or Separation Problem (2906)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/04/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that device released during procedure.Delay over 2 hours, back up available, no injury to patient.
 
Additional Manufacturer Narrative
The associated complaint device was not returned.A review of complaint history on the listed part revealed no prior complaints for the listed batch with the same failure mode.A review of the manufacturing records did not reveal a manufacturing abnormality that could have caused or contributed to the reported incident.Without the actual product involved and/or device information, our investigation cannot proceed.If the device or new information is received in the future, this complaint can be re-opened.No further actions are being taken at this time.We consider this investigation closed.
 
Additional Manufacturer Narrative
The associated complaint device was returned and evaluated.A visual inspection of the accord cable with clamp indicated some minor damage to the connector and fraying of the wire.A review of the manufacturing records did not reveal a manufacturing abnormality that could have caused or contributed to the reported incident.A review of complaint history did not reveal additional complaints for the listed batch.Based on this investigation, the need for corrective action is not indicated.No further investigation is warranted for this complaint; however we will continue to monitor for future complaints and investigate further as necessary.Should additional information be received, the complaint will be reopened.We consider this investigation closed.

Brand Name
ACC 2.0MM COCR CABLE W/CLAMP
Common Device Name
CERCLAGE, FIXATION
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key7929013
Report Number1020279-2018-02032
Device Sequence Number11241451
Product Code JDQ
UDI-Device Identifier03596010485731
UDI-Public03596010485731
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K031162
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number71340007
Device Lot Number18EM11017
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/06/2018
Supplement Date Received by Manufacturer09/06/2018
09/06/2018
Initial Report FDA Received Date10/02/2018
Supplement Report FDA Received Date12/05/2018
01/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age45 YR